MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT

VASCUTEK LTD. GELWEAVE; GELWEAVE STRAIGHT
Model Number GELWEAVE STRAIGHT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Physician used a 8mm gelweave graft on his bentall case today.The graft oozed all over it's entire surface area, for the entire case.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4580 - insufficient information: a/w additional information form site impact code: 4648 - insufficient information: a/w additional information form site medical device problem: 3190 - insufficient information: a/w additional information form site component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: a 5 year review of similar complaints (gelweave sales v gelweave leakage events 24 jan 19 to jan 24 ) gave an occurrence rate of (b)(4) 4111 - communication interview: requested additional information 3331 - analysis of production records: full batch review performed.
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 4580 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Impact code: 4648 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Medical device problem: 3190 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Component code: 4755 - part/component/sub-assembly term not applicable type of investigation: 4110 - trend analysis: (b)(4).4111 - communication interview: requested additional information no additional information was received 3331 - analysis of production records: full batch review performed which showed no issues with the device during manufacture from raw material to finished products investigation findings: 213 - no device problem found: a full batch review from raw material to finished product was performed which showed no issues in the manufacture of batch 22331888.Investigation conclusion: 4315 - cause not established : no causal factor between the event and the device could be determined.67 - no problem detected : no issue was found in the manufacture of batch 22331888.
 
Event or Problem Description
Physician used a 8mm gelweave graft on his bentall case today.The graft oozed all over it's entire surface area, for the entire case this report is being submitted as a follow up#1 for manufacturing report #9612515-2024-00018 to provide closure information for (b)(4).
 
Additional Manufacturer Narrative
Clinical code: 4580 - insufficient information: 3 attempts( 1st mar 24 , 12 mar 24, 21 mar 21) were made to obtain additional information on this event, no additional information was communicated.Impact code: 4648 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Medical device problem: 3190 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 5 year review of similar complaints (gelweave sales v gelweave leakage events (b)(6) 2019 to (b)(6) 2024 ) gave an occurrence rate of (b)(4).4111 - communication interview: requested additional information no additional information was received.3331 - analysis of production records: full batch review performed which showed no issues with the device during manufacture from raw material to finished products.Investigation findings: 213 - no device problem found: a full batch review from raw material to finished product was performed which showed no issues in the manufacture of batch 22331888.Investigation conclusion: 4315 - cause not established : no causal factor between the event and the device could be determined.67 - no problem detected : no issue was found in the manufacture of batch 22331888.
 
Event or Problem Description
Physician used a 8mm gelweave graft on his bentall case today.The graft oozed all over it's entire surface area, for the entire case.This report is being submitted as a follow up#2 for manufacturing report #9612515-2024-00018 to provide fda response infromation.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on human error occurred in submission of mdrs as vmsr ( voluntary malfunction summary reporting) instead of individual reporting requirement to the fda.On 12th july 2024 vascutek were contacted by the fda and informed that the h1 section had been incorrectly filled in initial mdr submissions.The firm opened a non-conformance - ncr10893 to mitigate quality system management to address issue, employee training, and implement corrective actions.Ncr10893 was opened on 29 aug 24 and closed on 27 sep 24.There is no change to the device performance or risk profile.Manufacturer narrative: clinical code: 4580 - insufficient information: 3 attempts( 1st mar 2024 , 12 mar 2024, 21 mar 2021) were made to obtain additional information on this event, no additional information was communicated.Impact code: 4648 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Medical device problem: 3190 - insufficient information: 3 attempts were made to obtain additional information on this event, no additional information was communicated.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a 5 year review of similar complaints (gelweave sales v gelweave leakage events 24 jan 2919 to jan 2024 ) gave an occurrence rate of (b)(4).4111 - communication interview: requested additional information no additional information was received 3331 - analysis of production records: full batch review performed which showed no issues with the device during manufacture from raw material to finished products investigation findings: 213 - no device problem found: a full batch review from raw material to finished product was performed which showed no issues in the manufacture of batch 22331888.Investigation conclusion: 4315 - cause not established : no causal factor between the event and the device could be determined.67 - no problem detected : no issue was found in the manufacture of batch 22331888.
 
Event or Problem Description
Physician used a 8mm gelweave graft on his bentall case today.The graft oozed all over it's entire surface area, for the entire case.Follow up#3 see narrative in section h11.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan business park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key18985073
Report Number9612515-2024-00018
Device Sequence Number14167659
Product Code DSY
UDI-Device Identifier05037881105079
UDI-Public05037881105079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Model NumberGELWEAVE STRAIGHT
Device Catalogue Number731508-G
Device Lot Number22331888
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer02/29/2024
02/29/2024
02/29/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date05/23/2024
09/18/2024
10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown